On the controllability of the 2-D incompressible Navier-Stokes equations with the Navier slip boundary conditions
ESAIM: Control, Optimisation and Calculus of Variations, Volume 1  (1996), p. 35-75
@article{COCV_1996__1__35_0,
     author = {Coron, Jean-Michel},
     title = {On the controllability of the 2-D incompressible Navier-Stokes equations with the Navier slip boundary conditions},
     journal = {ESAIM: Control, Optimisation and Calculus of Variations},
     publisher = {EDP-Sciences},
     volume = {1},
     year = {1996},
     pages = {35-75},
     zbl = {0872.93040},
     mrnumber = {1393067},
     language = {en},
     url = {http://www.numdam.org/item/COCV_1996__1__35_0}
}
Coron, Jean-Michel. On the controllability of the 2-D incompressible Navier-Stokes equations with the Navier slip boundary conditions. ESAIM: Control, Optimisation and Calculus of Variations, Volume 1 (1996) , pp. 35-75. http://www.numdam.org/item/COCV_1996__1__35_0/

[1] R.A. Adams: Sobolev spaces, Academic Press, San Diego, London, 1978. | MR 450957 | Zbl 0314.46030

[2] C. Bardos, F. Golse, and D. Levermore: Fluid dynamic limits of kinetic equations I: formal derivations, J. Statistical Physics, 63, 1991, 323-344. | MR 1115587

[3] F. Coron: Derivation of slip boundary conditions for the Navier-Stokes System from the Boltzmann equation, J. Statistical Physics, 54, 1989, 829-857. | MR 988561 | Zbl 0666.76103

[4] J.-M. Coron: Global asymptotic stabilization for controllable systems without drift, Math. Control Signals Systems, 5, 1992, 295-312. | MR 1164379 | Zbl 0760.93067

[5] J.-M. Coron: Stabilization of controllable systems, preprint, 1993, to appear in Nonholonomic geometry, A. Bellaïche and J.-J. Risler ed., Progress in Math., Birkhäuser. | MR 1421826 | Zbl 0858.93059

[6] J.-M. Coron: Relations entre commandabilité et stabilisations non linéaires, in Nonlinear partial differential equations and their applications, Collège de France seminars, Paris 1989-1991, Vol.11, H. Brezis and J.-L. Lions eds., Pitman Res. Notes Math. Ser., London, 299, 1994, 68-86. | MR 1268900 | Zbl 0813.93014

[7] J.-M. Coron: Contrôlabilité exacte frontière de l'équation d'Euler des fluides parfaits incompressibles bidimensionnels, C. R. Acad. Sci. Paris, 317, 1993, 271-276. | MR 1233425 | Zbl 0781.76013

[8] J.-M. Coron: On the controllability of 2-D incompressible perfect fluids, J. Math. Pures et Appliquées, 75, 1996, 155-188. | MR 1380673 | Zbl 0848.76013

[9] C. Fabre: Uniqueness result for Stokes equations and their consequences in linear and nonlinear control problems, in Contrôlabilité approchée des solutions de quelques équations d'évolution, Habilitation à diriger des recherches, Université Pierre et Marie Curie, January 1996. | MR 1396664

[10] E. Fernández-Cara and M. González-Burgos: A result concerning approximate controllability for the Navier-Stokes Equations, SIAM J. Control, to appear.

[11] E. Fernández-Cara and J. Real: On a conjecture due to J.-L. Lions, Nonlinear Analysis, Theory, Methods et Appl., 21, 1993, 835-847. | MR 1249663 | Zbl 0844.35082

[12] A.V. Fursikov: Exact boundary zero controllability of three-dimensional Navier-Stokes equations, J. Dynamical Control et Systems, 1, 1995, 325-350. | MR 1354539 | Zbl 0951.93005

[13] A.V. Fursikov and O. Yu. Imanuvilov: On controllability of certain Systems simulating a fluid flow, in Flow Control, IMA vol. in Math. and its Appl. , M.D. Gunzburger ed., Springer Verlag, New York, 68, 1995, 149-184. | MR 1348646 | Zbl 0922.93006

[14] A.V. Fursikov and O.Yu. Imanuvilov: On exact boundary zero controllability of the two-dimensional Navier-Stokes equation, Acta Appl. Math., 36, 1994, 1-10. | MR 1308746 | Zbl 0809.93006

[15] A.V. Fursikov and O.Yu. Imanuvilov: Local exact controllability of the Navier-Stokes equations, RIM-GARC preprint series 95-92, Seoul National University, February 1996. | MR 1404773

[16] G. Geymonat and E. Sanchez-Palencia: On the vanishing viscosity limit for acoustic phenomena in a bounded region, Arch. Rat. Mechanics and Analysis, 75, 1981, 257-268. | MR 605891 | Zbl 0475.76079

[17] B.E. Launder and D.B. Spalding: Mathematical models of turbulence, Academic Press, 1972. | Zbl 0288.76027

[18] J.-L. Lions: Quelques méthodes de résolution des problèmes aux limites non linéaires, Dunod et Gauthier-Villars, Paris, 1969. | MR 259693 | Zbl 0189.40603

[19] J.-L. Lions: Contrôle optimal de systèmes gouvernés par des équations aux dérivées partielles, Gauthier-Villars, Paris, 1968. | MR 244606 | Zbl 0179.41801

[20] J.-L. Lions: Are there connections between turbulence and controllability?, 9th IN-RIA International Conference, Antibes, June 12-25, 1990.

[21] J.-L. Lions: Exact controllability for distributed Systems. Some trends and some problems, in: Applied and Industrial Mathematics, R. Spigler ed., Kluwer Academic Publishers, Dordrecht, Boston, London, 1991, 59-84. | MR 1147191 | Zbl 0735.93006

[22] J.-L. Lions and E. Magenes: Problèmes aux limites non homogènes et applications, vol. 1, Dunod, Paris, 1968. | MR 247243 | Zbl 0165.10801

[23] P. Maremonti: Some theorems of existence for solutions of the Navier-Stokes equations with slip boundary condition in half-space, Ricerche di Matematica, 40, 1991, 81-135. | MR 1191888 | Zbl 0754.35110

[24] C. L. M. H. Navier: Sur les lois du mouvement des fluides, Mem. Acad. R. Sci. Inst. France, 6, 1823, 389-440.

[25] G.G. Stokes: On the effect of internal friction of fluids on the motion of pendulums, Trans. Cambridge Philos. Soc., 9, 1851, 8-106.